MAUDE Adverse Event Report: RESPIRONICS, INC. WISP MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. WISP MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1094051
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Arrhythmia (1721); Atrial Fibrillation (1729); Bradycardia (1751); Nausea (1970); Vomiting (2144)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation that an end user experienced nausea, throwing up, severe atrial fibrillation and low heart rate while using the wisp mask with magnets.The end user alleges he was hospitalized in september 2021 for 3 to 4 days to stabilize his heart and have his pacemaker checked.Multiple attempts to obtain more information were unsuccessful.No product will be returned for investigation.The manufacturer will continue to monitor complaints for similar issues.The manufacturer concludes no further action is needed at this time.
 
Additional Manufacturer Narrative
Not returned to manufacturer.
 
Additional Manufacturer Narrative
Corrected data includes update to the type of reported complaint changes to product problem.
 
Additional Manufacturer Narrative
On previously submitted report, section "adverse event/product problem" in box b was incorrect.In this report, section "adverse event/product problem" in box b has been updated/corrected.

Brand Name
WISP MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16086464
Report Number2518422-2023-00246
Device Sequence Number20509611
Product Code BZD
UDI-Device Identifier00606959006829
UDI-Public00606959006829
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121631
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1094051
Device Catalogue Number1094051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer08/04/2023
10/18/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date08/04/2023
10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES90705
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient SexMale